An extension algebra and the modal system ${\rm T}$

Notre Dame Journal of Formal Logic 1 (1-2):3-12 (1960)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,386

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2010-08-24

Downloads
22 (#690,757)

6 months
9 (#290,637)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Algebraic semantics for modal logics I.E. J. Lemmon - 1966 - Journal of Symbolic Logic 31 (1):46-65.
Algebraic semantics for modal logics II.E. J. Lemmon - 1966 - Journal of Symbolic Logic 31 (2):191-218.
Some structure results for propositional calculi.Ronald Harrop - 1965 - Journal of Symbolic Logic 30 (3):271-292.
Ways of understanding Hugh MacColl's concept of symbolic existence.Shahid Rahman - 1998 - Nordic Journal of Philosophical Logic 3:35-58.

View all 9 citations / Add more citations

References found in this work

No references found.

Add more references